Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 55, NWS Pueblo, CO

May 9, 2015Crowley County, Kiowa County, Otero County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 9, 2015, 4:04 PM MDT for Crowley County, Kiowa County, Otero County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2015, 4:04 PM MDT (22:04 UTC)
Expired
May 9, 2015, 4:45 PM MDT
In force
41 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Crowley County, CO, Kiowa County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 64 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 11:55 AM MDTTornado WatchSPC11 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WUUS55 KPUB 092204
SVRPUB
COC025-061-089-092245-
/O.NEW.KPUB.SV.W.0055.150509T2204Z-150509T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
404 PM MDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CROWLEY COUNTY IN SOUTHEASTERN COLORADO...
  SOUTHWESTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...
  NORTHEASTERN OTERO COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 445 PM MDT

* AT 404 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUGAR
  CITY...OR 17 MILES NORTH OF LA JUNTA...MOVING NORTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SUGAR CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3852 10327 3850 10331 3837 10338 3816 10346
      3818 10369 3852 10368 3852 10351 3853 10350
      3853 10344
TIME...MOT...LOC 2204Z 202DEG 30KT 3824 10355 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

SR
2 follow-up statements
404 
WWUS55 KPUB 092238
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
438 PM MDT SAT MAY 9 2015

COC089-092248-
/O.CAN.KPUB.SV.W.0055.000000T0000Z-150509T2245Z/
OTERO CO-
438 PM MDT SAT MAY 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3852 10327 3850 10331 3839 10337 3839 10345
      3841 10356 3852 10360 3852 10351 3853 10350
      3853 10344
TIME...MOT...LOC 2238Z 187DEG 24KT 3847 10348 

$$

COC025-061-092245-
/O.CON.KPUB.SV.W.0055.000000T0000Z-150509T2245Z/
CROWLEY CO-KIOWA CO-
438 PM MDT SAT MAY 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN CROWLEY AND WEST CENTRAL KIOWA COUNTIES...

AT 438 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILD HORSE
POINT...OR 31 MILES SOUTHWEST OF AROYA...MOVING NORTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN CROWLEY AND WEST CENTRAL KIOWA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3852 10327 3850 10331 3839 10337 3839 10345
      3841 10356 3852 10360 3852 10351 3853 10350
      3853 10344
TIME...MOT...LOC 2238Z 187DEG 24KT 3847 10348 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

KT
562 
WWUS55 KPUB 092245
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
445 PM MDT SAT MAY 9 2015

COC025-061-092255-
/O.EXP.KPUB.SV.W.0055.000000T0000Z-150509T2245Z/
CROWLEY CO-KIOWA CO-
445 PM MDT SAT MAY 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CROWLEY AND WEST
CENTRAL KIOWA COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.

LAT...LON 3852 10327 3850 10331 3839 10337 3839 10345
      3841 10356 3852 10360 3852 10351 3853 10350
      3853 10344
TIME...MOT...LOC 2242Z 202DEG 30KT 3847 10348 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:58 PM MDT, 6 minutes earlier.

Area forecast discussion, May 9, 3:58 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT SAT MAY 9 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 357 PM MDT SAT MAY 9 2015

VERY ACTIVE WEATHER TODAY SO WILL KEEP THIS TO A MINIMUM.

CURRENTLY...LARGE AREA OF SHOWERS AND THUNDERSTORMS ALONG THE I25
CORRIDOR AND EASTERN PLAINS...WITH MULTIPLE SEVERE STORMS
PRODUCING LARGE HAIL...TORRENTIAL RAINFALL AND FUNNEL CLOUD
SIGHTINGS. MEANWHILE...SNOW WAS BEING REPORTED ACROSS THE HIGHER
TERRAIN.

TONIGHT...THE THREAT OF SEVERE WX WILL CONTINUE THIS EVENING
ACROSS THE E PLAINS...THEN THE FOCUS WILL SHIFT TO WINTER WX.
ONGOING SNOW OVER MUCH OF THE HIGHEST MT PEAKS WILL
CONTINUE...WHILE RAIN WILL SWITCH OVER THE SNOW OVER TELLER AND
NORTHERN EL PASO COUNTIES AS THE UPPER LOW TRACKS ACROSS THE STATE
TO THE NORTHEAST. WHILE THE HEAVIEST HIT AREAS WITH RESPECT TO
SNOW STILL LOOKS WELL NORTH OF THE PALMER DVD...SNOW AMOUNTS
WARRANT A SNOW ADVISORY FOR TELLER AND NORTHERN EL PASO...AND A
WARNING FOR PIKES PEAK ABOVE 11K FT. MIN TEMPS OVERNIGHT ARE
FORECAST TO DROP INTO THE 30S FOR MOST AREAS...AND 20S ACROSS THE
HIGH VALLEYS.

TOMORROW...THE UPPER LOW MOVES NORTH INTO WESTERN NE AND SD
THROUGH THE DAY. PCPN BECOMES MORE DIURNAL AND TIED TO THE HIGHER
TERRAIN...WITH VERY ISOLATED ACTIVITY OVER THE PLAINS. LOOK FOR
MAX TEMPS IN THE 50S. MOORE

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 357 PM MDT SAT MAY 9 2015

TRANSIENT UPPER RIDGE MOVES THROUGH THE ROCKIES MONDAY WHICH SHOULD
SUPPRESS ALL BUT SOME WEAK MOUNTAIN CONVECTION...AS RESIDUAL
MOISTURE REMAINS IN PLACE OVER THE HIGHER TERRAIN. UPPER RIDGE
SLIDES EAST TUESDAY...AND WITH SOUTHERLY FLOW
REDEVELOPING...MOISTURE WILL BEGIN TO RETURN TO THE REGION...LEADING
TO AN UPTURN IN AFTERNOON CONVECTION MOST LOCATIONS BY TUE EVENING.
WEAK UPPER TROUGH THEN SLOWLY LIFTS THROUGH THE SOUTHWESTERN U.S.
WED/THU...AND ANOTHER WET PERIOD LOOKS POSSIBLE ACROSS THE REGION
BOTH DAYS. TROUGH THEN LIFTS EAST FRI WITH DEEP UPPER LOW FORMING
OVER THE WESTERN U.S FRI/SAT. MOUNTAINS AND HIGHER TERRAIN MAY PICK
UP SOME DRIER SWLY FLOW BEGINNING FRI...BUT DRY LINE TSRA WILL
LIKELY PERSIST ACROSS AT LEAST THE FAR EASTERN PLAINS. AFTER A COLD
START TO THE WEEK WITH SOME POTENTIALLY FROSTY LOWS MON
MORNING...TEMPS WARM BACK TO SEASONAL LEVELS FOR MUCH OF THE WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 357 PM MDT SAT MAY 9 2015

WET AND ACTIVE SCENARIO TO CONTINUE THROUGH THE NIGHT WITH THE I25
CORRIDOR AND AREAS EAST SEEING THE MOST ACTIVITY. KCOS AND KPUB
WILL HAVE THE BEST CHANCE OF MVFR WITH INTERMITTENT IFR CONDITIONS
THROUGH THE NIGHT...WITH KCOS POSSIBLY DROPPING DOWN INTO LIFR
CONDITIONS AFTER 03Z AS WRAPAROUND ON THE BACK OF THE LOW CREATES
GUSTY N-NW WINDS AND SNOW ACROSS THE PALMER DVD. KALS WILL
MAINTAIN VFR TO AT TIMES MVFR CONDITIONS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 9 AM MDT
SUNDAY FOR COZ081-084.

FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ084-085.

WINTER WEATHER ADVISORY UNTIL 6 AM MDT SUNDAY FOR COZ073-075-080.

WINTER STORM WARNING UNTIL 6 AM MDT SUNDAY FOR COZ058-060-061.

WINTER STORM WARNING UNTIL 9 AM MDT SUNDAY FOR COZ082.

&&

SHORT TERM...MOORE
LONG TERM...PETERSEN
AVIATION...MOORE
Hazardous weather outlook, May 9, 2:16 PM MDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
216 PM MDT SAT MAY 9 2015

COZ058>089-093>099-101300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
216 PM MDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE AFFECTING THE
AREA THIS AFTERNOON AND EVENING AS IT TRACKS ACROSS SOUTHERN
COLORADO THROUGH THE DAY...AND THEN MOVES NORTHEASTWARD INTO FAR
NORTHWEST KANSAS OVERNIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND
EVENING...WITH MAYBE SOME ISOLATED STORMS LATE TONIGHT. SEVERE
WEATHER WILL BE POSSIBLE ACROSS MUCH OF THE SOUTHEAST PLAINS AND
PORTIONS OF THE I-25 CORRIDOR. THE AREA WITH THE MOST ELEVATED
RISK OF SEVERE WEATHER TODAY WILL BE OVER EL PASO...PUEBLO...
CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. THE
MAIN SEVERE WEATHER THREATS WILL BE HAIL UP TO 2 INCHES IN
DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH THE THREAT OF
A COUPLE OF TORNADOES.

IN EL PASO COUNTY...SOILS ARE SATURATED AND ANY ADDITIONAL
RAINFALL WILL RUN OFF...CREATING A FLASH FLOODING RISK THROUGH
THIS EVENING IF MODERATE TO HEAVY RAINS MOVE OVER THE AREA.

OVER THE HIGHER MOUNTAIN AREAS...ESPECIALLY OVER THE CENTRAL
MOUNTAINS...PIKES PEAK AND THE SANGRE DE CRISTO AND WET
MOUNTAINS...SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED THIS
EVENING AND OVERNIGHT. SNOW LEVELS WILL LOWER TONIGHT AND SEVERAL
INCHES OF SNOW CAN BE EXPECTED OVER TELLER COUNTY AND THE RAMPART
RANGE...WITH A FEW INCHES OVER NORTHERN EL PASO COUNTY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME LIGHT SNOW ACCUMULATIONS WILL STILL BE POSSIBLE OVER THE
TELLER COUNTY AND POSSIBLY NORTHERN EL PASO COUNTY EARLY SUNDAY.
OVER THE HIGHER MOUNTAIN AREAS SOME ADDITIONAL...GENERALLY LIGHT SNOW
ACCUMULATIONS WILL BE POSSIBLE THROUGH THE DAY AND INTO THE LATE
NIGHT HOURS.

ON MONDAY...ONLY SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER
THE MOUNTAINS. FOR TUESDAY THROUGH FRIDAY...THERE WILL BE DAILY
CHANCES FOR THUNDERSTORMS...WITH THE BEST CHANCES BEING IN THE
AFTERNOON AND EVENING HOURS. THE MAIN THREATS WILL BE LIGHTNING
AND WIND GUSTS OF 40 TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT.

27/10

In the hours before

Local storm report, May 9, 2:41 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             3 NNE BLENDE            38.28N 104.52W
05/09/2015  M1.75 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

CORRECTED EVENT

MN
Local storm report, May 9, 3:16 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
316 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             JOHN MARTIN RESERVOIR   38.07N 103.03W
05/09/2015  M0.75 INCH       BENT               CO   TRAINED SPOTTER

&&

MN
Local storm report, May 9, 3:39 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
339 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             3 NE BLENDE             38.27N 104.49W
05/09/2015  M2.50 INCH       PUEBLO             CO   PUBLIC

&&

MN
Local storm report, May 9, 3:41 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             14 SSE SCHRIEVER AFB    38.61N 104.41W
05/09/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

ROSE
Local storm report, May 9, 3:45 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
345 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TORNADO          10 WSW TRUCKTON         38.67N 104.35W
05/09/2015                   EL PASO            CO   STORM CHASER

            TORNADO CONFIRMED ON THE GROUND.

&&

MN
Local storm report, May 9, 3:57 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
357 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             6 S ELLICOTT            38.75N 104.39W
05/09/2015  M1.25 INCH       EL PASO            CO   STORM CHASER

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:03 PM MDTSevere Thunderstorm WarningPUBPueblo42 min
May 8, 6:09 PM MDTTornado WarningPUBOtero36 min
May 8, 6:36 PM MDTSpecial Weather StatementPUBOtero54 min
May 8, 6:37 PM MDTSevere Thunderstorm WarningPUBBent, Otero23 min
May 8, 6:45 PM MDTAreal Flood AdvisoryPUBBent, Otero2 hr
May 8, 6:46 PM MDTSpecial Weather StatementPUBFremont44 min
May 8, 6:47 PM MDTSpecial Weather StatementPUBPueblo28 min
May 8, 6:51 PM MDTSpecial Weather StatementPUBTeller54 min
May 8, 7:01 PM MDTSevere Thunderstorm WarningPUBBent, Otero29 min
May 8, 7:02 PM MDTSevere Thunderstorm WarningPUBOtero58 min
May 8, 7:21 PM MDTFlash Flood WarningPUBOtero4 hr
May 8, 7:47 PM MDTSpecial Weather StatementPUBTeller28 min
May 8, 7:51 PM MDTSevere Thunderstorm WarningPUBBent, Otero54 min
May 8, 8:30 PM MDTSpecial Weather StatementPUBTeller30 min
May 8, 8:45 PM MDTAreal Flood AdvisoryPUBFremont3 hr
May 8, 9:47 PM MDTSpecial Weather StatementPUBHuerfano58 min
May 8, 9:55 PM MDTSpecial Weather StatementPUBTeller35 min
May 8, 10:16 PM MDTAreal Flood WarningPUBOtero6 hr
May 8, 10:32 PM MDTAreal Flood AdvisoryPUBEl Paso, Pueblo118 min
May 8, 11:44 PM MDTSpecial Weather StatementPUBTeller76 min
May 9, 12:51 AM MDTAreal Flood AdvisoryPUBEl Paso, Teller114 min
May 9, 3:23 AM MDTSpecial Weather StatementPUBPueblo37 min
May 9, 3:30 AM MDTSpecial Weather StatementPUBEl Paso30 min
May 9, 3:57 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
May 9, 4:11 AM MDTSpecial Weather StatementPUBPueblo34 min
May 9, 4:43 AM MDTFlash Flood WarningPUBEl Paso3 hr
May 9, 4:46 AM MDTRiver Flood WarningPUBPueblo45 hr
May 9, 4:59 AM MDTFlash Flood WarningPUBEl Paso, Pueblo3 hr
May 9, 5:22 AM MDTWinter Storm WarningPUBChaffee, El Paso, Fremont, Lake, Saguache, Teller25 hr
May 9, 5:22 AM MDTWinter Weather AdvisoryPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more25 hr
May 9, 5:28 AM MDTFlash Flood WatchPUBEl Paso15 hr
May 9, 5:51 AM MDTFlash Flood WarningPUBEl Paso3 hr
May 9, 6:08 AM MDTAreal Flood AdvisoryPUBEl Paso, Pueblo3 hr
May 9, 6:16 AM MDTRiver Flood WarningPUBEl Paso12 hr
May 9, 6:21 AM MDTSpecial Weather StatementPUBEl Paso24 min
May 9, 6:37 AM MDTSpecial Weather StatementPUBKiowa23 min
May 9, 8:11 AM MDTRiver Flood WarningPUBEl Paso17 hr
May 9, 9:16 AM MDTSpecial Weather StatementPUBTeller29 min
May 9, 11:44 AM MDTSpecial Weather StatementPUBCrowley31 min
May 9, 12:14 PM MDTSpecial Weather StatementPUBCrowley31 min
May 9, 12:20 PM MDTSevere Thunderstorm WarningPUBCrowley25 min
May 9, 12:30 PM MDTTornado Warning Tornado observedPUBCrowley14 min
May 9, 12:44 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
May 9, 12:52 PM MDTSevere Thunderstorm WarningPUBFremont, Teller38 min
May 9, 1:08 PM MDTSevere Thunderstorm WarningPUBCrowley26 min
May 9, 1:16 PM MDTFlash Flood WarningPUBEl Paso119 min
May 9, 1:30 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo30 min
May 9, 1:32 PM MDTSevere Thunderstorm WarningPUBPueblo28 min
May 9, 1:53 PM MDTSevere Thunderstorm WarningPUBPueblo37 min
May 9, 1:55 PM MDTSevere Thunderstorm WarningPUBPueblo50 min
May 9, 1:57 PM MDTFlash Flood WarningPUBPueblo3 hr
May 9, 2:10 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo35 min
May 9, 2:22 PM MDTSevere Thunderstorm WarningPUBPueblo53 min
May 9, 2:26 PM MDTTornado WarningPUBPueblo34 min
May 9, 2:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
May 9, 2:36 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
May 9, 2:52 PM MDTTornado WarningPUBEl Paso, Pueblo23 min
May 9, 2:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo49 min
May 9, 3:07 PM MDTTornado WarningPUBEl Paso, Pueblo38 min
May 9, 3:20 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa25 min
May 9, 3:23 PM MDTRiver Flood WarningPUBPueblo34 hr
May 9, 3:29 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo46 min
May 9, 3:32 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero43 min
May 9, 3:37 PM MDTTornado WarningPUBEl Paso38 min
May 9, 4:16 PM MDTSpecial Weather StatementPUBEl Paso29 min
May 9, 4:19 PM MDTAreal Flood AdvisoryPUBPueblo3 hr
May 9, 4:19 PM MDTSevere Thunderstorm WarningPUBKiowa41 min
May 9, 4:20 PM MDTAreal Flood WarningPUBEl Paso3 hr
May 9, 4:24 PM MDTTornado WarningPUBKiowa36 min
May 9, 5:59 PM MDTRiver Flood WarningPUBEl Paso14 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.